RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 56–65 (Mi tvp2680)  

This article is cited in 2 scientific papers (total in 2 papers)

Some estimates in the theory of stochastic integral

N. V. Krylov

Moscow

Abstract: In this paper, two estimates, (4) and (11), are proved. In (4), $x_t=\int_0^t\sigma_s d\xi_s+\int_0^tb_s ds$ here $\xi_s$ is an $n$-dimensional Wiener process, $b_s=k_s+\sigma_sh_s$, and $k_s$, $h_s$ satisfy the conditions a), б) ($dt=\det\sigma_t^2$). A particular case of (11) is (5).

Full text: PDF file (468 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 54–63

Bibliographic databases:

Received: 28.05.1971

Citation: N. V. Krylov, “Some estimates in the theory of stochastic integral”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 56–65; Theory Probab. Appl., 18:1 (1973), 54–63

Citation in format AMSBIB
\Bibitem{Kry73}
\by N.~V.~Krylov
\paper Some estimates in the theory of stochastic integral
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 56--65
\mathnet{http://mi.mathnet.ru/tvp2680}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=310969}
\zmath{https://zbmath.org/?q=an:0284.60053}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 54--63
\crossref{https://doi.org/10.1137/1118004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2680
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p56

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. V. Krylov, “Some estimates of the probability density of a stochastic integral”, Math. USSR-Izv., 8:1 (1974), 233–254  mathnet  crossref  mathscinet  zmath
    2. N. V. Krylov, “Boundedly nonhomogeneous elliptic and parabolic equations”, Math. USSR-Izv., 20:3 (1983), 459–492  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:184
    Full text:105

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020